Research ArticleOpen accessIntroduction to the Besov Spaces and Triebel-Lizorkin Spaces for Hermite and Laguerre expansions and some applicationsA. Iris, P. LopezJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 7,580 accessesView PDFCite
Author
1 article in our journalsP. Lopez
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.